# SDR HEEA088386

- Difficulty date: July 27, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 24,457 hours
- Engine: Tmeca ARRIEL1S1
- Engine time: 6,145 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164348810
- Part serial: C570B
- Condition: Malfunctioned
- Location: Engine
- Part time: 3,910 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL PRODUCING TORQUE SPLITS. TO BE SENT TO VENDOR.
